# SDR AALA20120224002

- Difficulty date: February 22, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 44,755 hours, 5,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 4 DOOR AFT LOWER EXIT SIGN HAS 1 LAMP INOPERATIVE.  REPLACED LAMP FOR LEFT NUMBER 4 DOOR AFT LOWER EXIT SIGN.  OPS CHECK NORMAL.
